4 doctors weighed in:

I take 45mg buspar, (buspirone) 5mg liquid zoloft. Just started Zoloft 3days ago. Had nausea/diahrea earlier. Is this a normal side effect of zoloft?

4 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
2 doctors agree

In brief: Yes-zoloft.

Common early side effects of ssris include nausea and diarrhea.
Ue with these problems. This moderates with time, and only a few people contin.

In brief: Yes-zoloft.

Common early side effects of ssris include nausea and diarrhea.
Ue with these problems. This moderates with time, and only a few people contin.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Dr. Alan Wartenberg
Addiction Medicine

In brief: Not likely

5 mg of sertraline is a tiny dose, and i would not expect any likely side effects.
Nausea and other GI symptoms are far more likely to be related to the 45 mg of Buspirone you are on. There is the possibility of a syndrome called serotonin syndrome with using 2 drugs that work on the serotonin system, and nausea/diarrhea , as well as tremor and anxiety, agitation, could be part of this.Talk to md.

In brief: Not likely

5 mg of sertraline is a tiny dose, and i would not expect any likely side effects.
Nausea and other GI symptoms are far more likely to be related to the 45 mg of Buspirone you are on. There is the possibility of a syndrome called serotonin syndrome with using 2 drugs that work on the serotonin system, and nausea/diarrhea , as well as tremor and anxiety, agitation, could be part of this.Talk to md.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors